# SDR A6WA202011057386

- Difficulty date: November 4, 2020
- Submitted: November 5, 2020
- Operation: Air carrier
- Aircraft: N450AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7823
- Aircraft time: 37,841 hours, 36,529 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 601R31145220
- Condition: Corroded
- Location: Fs 499-501
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURE FLOOR SILL ANGLE AT FS 499 TO FS 501 AND RBL 42 HAS CORROSION.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED CORROSION FROM PRESSURE FLOOR SILL ANGLE AT FS 499 TO FS 501 AND RBL 42 BLEND MEASURED L=2.0'' AND W=1.7'', REF BOMBARDIER REO NO: 601R-53-41-666 REV C DATED 2012-11-06 AND CRJ-200 SRM 51-21-06.  PERFORMED HFEC INSPECTION ON BLENDED AREAS OF PRESSURE FLOOR SILL ANGLE AT FS 499 TO FS 501 AND RBL 42, REF BOMBARDIER REO NO: 601R-53-41-666 REV C DATED 2012-11-06 AND CRJ-200 NDTM PART 1 REV 41 51-20-06, NO INDICATIONS NOTED.  EDDY CURRENT TESTER S/N 200051301 CAL DUE 01/24/21.  PERFORMED UT THICKNESS MEASUREMENTS ON BLENDED AREAS OF PRESSURE FLOOR SILL ANGLE AT FS 499 TO FS 501 AND RBL 42 THICKNESS MEASURES 0.077'', REF BOMBARDIER REO NO: 601R-53-41-666 REV C DATED 2012-11-06 AND CRJ-200 NDTM PART 4 REV 41 51-00-001 UT GAUGE S/N 151136107 CAL DUE 09/16/21.  EVALUATED BLENDED AREA OF PRESSURE FLOOR SILL ANGLE AT FS 499 TO FS 501 AND RBL 42, ORIGINAL THICKNESS MEASURED 0.080'', REMAINING THICKNESS MEASURES 0.077''.  FOUND TO BE WITHIN LIMITS, REF BOMBARDIER REO NO: 601R-53-41-666 REV C DATED 2012-11-06.
